Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The notion of the Green's function in the theory of integro-differential equations


Author: J. D. Tamarkin
Journal: Trans. Amer. Math. Soc. 29 (1927), 755-800
MSC: Primary 45J05; Secondary 34B27
MathSciNet review: 1501413
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45J05, 34B27

Retrieve articles in all journals with MSC: 45J05, 34B27


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501413-7
Article copyright: © Copyright 1927 American Mathematical Society